# SDR DALA2025073005724

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 RH WING FUEL TANK ACCESS PANEL FASTENER HOLES WITH CORROSION FROM RIB 13 TO RIB 27. CORRECTIVE ACTION: REPLACED FUEL TANK ACESS PANELS 640LB IAW A319 SRM 51-72-11-911-001. (1113837).
